Journal article

A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation


Research Areas

Currently no objects available


Publication Details

Author list: Mukam J, Tambue A.

Publisher: Elsevier

Publication year: 2018

Journal: Computers and Mathematics with Applications

Journal name: Computers and Mathematics with Applications

Volume number: 76

Start page: 1719

End page: 1738

Total number of pages: 20

ISSN: 0898-1221

URL: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85051456010∨igin=inward


Abstract

Currently no objects available


Projects

Currently no objects available


Keywords

finite element method


Last updated on 2019-18-04 at 10:01